# SDR AALA202311165530

- Difficulty date: November 15, 2023
- Submitted: November 16, 2023
- Operation: Air carrier
- Aircraft: N904AA
- Make and model: Airbus A320*
- Aircraft serial: 7613
- Aircraft time: 19,621 hours, 7,629 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND EPSU BATTERY INOP 14WL. REMOVED AND REPLACED EPSU BATTERY 14WL.
